# SDR 97ZZZX4269

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: D9181
- Condition: Failed
- Location: Vac Sys
- Component: Airborne
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING VAC SYS FILTER, ONE OF THE FILTER ENDS STARTED TO BREAK APART.
